Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: finalizing my supplement regimen
Created On 11/19/15 5:06 PM
Topic View:

View thread in raw text format


mentch
Supporter

Posts: 103
Joined: Mar 2011

11/19/15 5:06 PM
User is offline View users profile





Dear Dr, Price

Thank you very much for answering all of my previous questions
I had something very interesting that I wanted to share with you
It was for a long time that I was taking niacin but it wasn't giving me sufficient results I still remained on medication and was not completely symptom free, Recently I was successful at activating it with some liver herbs found in Ayurveda system of medicine ie. bhingaraj and guduchi
I am very happy that the niacin started working much better for me I feel that the amount that I currently take 1000 mg of niacin and 1000 of niacinimide make me feel much better then before but they stop working at around 5:00 P.M and I was considering to add another 1000 mg of some form of niacin that can make the effect last the whole day for me. I know that taking more than 1000 mg of regular niacin make me nauseous and taking more than 1000 mg niacinimide a day will likely cause elevation of liver enzymes( based on past experience)
I currently take 1000 mg of niacin and 1000 mg of niacinimide daily





Which one do you think I should add?




In supplement list that I currently take are also included vitamin c folic acid and b12




Thank you again for your time
I look forward to hear from you
Sincerely,
LS











-------------------------
Mentch
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

11/20/15 1:31 PM
User is offline

As you mentioned, not exceeding a dose which would raise your liver enzymes or cause nausea.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.